International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1990 / Article

Open Access

Volume 3 |Article ID 767438 | https://doi.org/10.1155/S1048953390000120

A. M. Dukhovny, "Markov chains with quasitoeplitz transition matrix: applications", International Journal of Stochastic Analysis, vol. 3, Article ID 767438, 12 pages, 1990. https://doi.org/10.1155/S1048953390000120

Markov chains with quasitoeplitz transition matrix: applications

Received01 Sep 1989
Revised01 Mar 1990

Abstract

Application problems are investigated for the Markov chains with quasitoeplitz transition matrix. Generating functions of transient and steady state probabilities, first zero hitting probabilities and mean times are found for various particular cases, corresponding to some known patterns of feedback ( “warm-up,” “switch at threshold” etc.), Level depending dams and queue-depending queueing systems of both M/G/1 and MI/G/1 types with arbitrary random sizes of arriving and departing groups are studied.

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views100
Downloads237
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.